# SDR CVGA20250805002

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N857UP
- Make and model: Beech B300
- Aircraft serial: FL1043
- Aircraft time: 5,796 hours, 4,932 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO FMY AND SELECTED GEAR DOWN. GOT THE NO GEAR DOWN HORN AND LOOKED TO SEE NO 3 GREEN LTS. WENT AROUND FOLLOWED THE QRH AND PUMPED DOWN THE GEAR. LANDED SAFELY. (EMERGENCY WAS DECLARED). TROUBLESHOOTING FOUND MOTOR CB FOR LG TRIPPED. RESET CB AND CLEANED AND RESEATED CONNECTORS ON MOTOR FOR LANDING GEAR.OPS CHECKS ON GEAR SWINGS FOUND OK.ALL WORK COMPLIED WITH IAW KA B300 MM 32-30-00.
